Some remarks on two-scale convergence and periodic unfolding
Artikel i vetenskaplig tidskrift, 2012

The paper discusses some aspects of the adjoint definition of two-scale convergence based on periodic unfolding. As is known this approach removes problems concerning choice of the appropriate space for admissible test functions. The paper proposes a modified unfolding which conserves integral of the unfolded function and hence simplifies the proofs and its application in homogenization theory. The article provides also a self-contained introduction to two-scale convergence and gives ideas for generalization to non-periodic homogenization.

unfolding

two-scale convergence

homogenization

homogenization

Författare

J. Francu

Nils Svanstedt

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Applications of Mathematics

0862-7940 (ISSN)

Vol. 57 4 359-375

Ämneskategorier

Matematik

DOI

10.1007/s10492-012-0021-z